# SDR ASAA2015062012179

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 13,595 hours, 3,950 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 149A6134U8
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE DOES NOT LINE UP WITH CUTOUT.  ACFT GROUNDED. REMOVED FWD CARGO DOOR HANDLE REF AMM 52-31-14.  INSTALLED "NEW EXTERNAL HANDLE WITH "NEW" SPRING, REF AMM 52-31-14.  HANDLE STILL DOES NOT LINE WITH CUTOUT OF DOOR ON OUTSIDE. REMOVED EXTERNAL HANDLE ASSY, REF MM 52-31-14.  REMOVED DOOR HANDLE HOUSING, REF SRM 51-40-02.  ACCOMPLISHED EA NR: 800-52EA-15274, REV NEW, INSTALLED FWD CARGO DOOR HANDLE HOUSING AND MECHANISM.  DOOR OPS CHECKED GOOD.
